| Catalog Number |
2C8671 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).The device was received and is currently awaiting evaluation completion.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported a clearlink system extension set appeared to have air in the line.It was further reported, "despite proper priming of the filter, the filter was completely filled with air shortly after infusion started".The set was filled with remodulin.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.